# SDR CA080222010

- Difficulty date: February 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 2,766 hours
- Engine: Ge CF348E5A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON FLOORBEAM LOCATED AT Y = 272.0 AND Z = -490.0 JUNCTION WITH FRAMES 16, 17, 18 AND ON FLOORBEAM LOCATED AT Y = -272.0 AND Z = -490.0 AND ON FRAME NR 14 AT Y = -337.0 AND Z = -490.0 ALSO (3) SILL PLATES CORRODED BEYOND LIMITS. CORROSION WAS ALSO FOUND ON FRAME 87, 88, 89 AND 90 UNDER THE AFT RT GALLEY ATTACHMENT POINT AT FLOOR STRUCTURE. REFERENCE: PICTURE, AFT FUSELAGE, FORWARD FUSELAGE DUE TO NO ALLOWABLE REWORK LIMITS AVAILABLE IN THE SRM (STRUCTURAL REPAIR MANUAL) , ALL AFFECTED PARTS WHERE REPLACED OR REPAIRED AS MFG INSTRUCTION. THE ROOT CAUSE SEEMS TO BE THE LACK OF FLOOR PROTECTION UNDER THE FWD AND AFT GALLEYS. (TC NR 20080222010)
